MathSciNet Relay Station
MathSciNet bibliographic data
MR2246264 (2007j:60125) 60J50 (60J55 60J60 60J75 90B22)
Piera, F. J.; Mazumdar, R. R.; Guillemin, F. M. On the local times and boundary properties of reflected diffusions with jumps in the positive orthant. Markov Process. Related Fields 12 (2006), no. 3, 561–582.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement